# SDR C2XA08SH133

- Difficulty date: October 26, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N16981
- Make and model: Emb EMB-145LR
- Aircraft serial: 145208
- System (JASC): 5610 · Flight Compartment Windows
- Part: Door Frame
- Part number: 14523775001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK THE BAGGAGE DOOR LOWER FRAME WAS FOUND TO BE CORRODED.  MX PERFORMED A DOUBLER REPAIR IAW CONTINENTAL EXPRESS EC5230-01198.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
